# SDR YENA2022120901233

- Difficulty date: December 6, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 500 hours, 78 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452052
- Part serial: 06782
- Condition: Failed
- Location: Nr 2 Hf Comms
- Part time: 500 hours, 78 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) HF2 NO AUDIO; REMOVED AND REPLACED #2 HF TRANSCEIVER PER AMM  23-11-33. DID NOT FIX THE PROBLEM AT THIS TIME. ITEM TRANSFERRED TO LOG PAGE 3588617, ITEM 2. HF2 OPS CHECK GOOD AUDIO GOOD IN REF AMM 23-11-00-70-001-A. TRANSCEIVER FIXED PROBLEM PREVIOUS OPS CHECK IMPROPERLY DONE.
